The Advantage Of Giving Zinc From Doses In Children 1 Year When Diarrhea?

Illustration of The Advantage Of Giving Zinc From Doses In Children 1 Year When Diarrhea?
Illustration: The Advantage Of Giving Zinc From Doses In Children 1 Year When Diarrhea? thecompassforsbc.org

, my child was having diarrhea this morning, the duration of the hours of 6 to 10 has been 3 times and liquid, I gave zinc, but my ignorance misread the dose I gave my child 8 ml of kurleb when it should have been 2 ml, my child immediately vomited and his stomach was bloated . What should I do ?

1 Answer:

Hello, thank you for the question to HealthReplies.com.


Excessive zinc in children can cause effects:


1. Nausea and vomiting


2. Stomach ache


3. The tongue feels bitter


Symptoms of vomiting and bloating can be caused by the same causes as diarrhea, such as viral or bacterial infections, or on the other hand are side effects from an overdose of zinc given. Side effects of excessive zinc dose, usually appear about 30 minutes after administration of zinc.


It is better if you directly consult a pediatrician in order to get the right treatment.


Prevention can be done:


1. Read and ask the doctor about the dosage of each drug to be given to children


2. Taking medicine according to doctor's recommendation


3. Maintain personal hygiene and the child's environment


4. Maintain cleanliness of food that will be consumed by children


5. Washing hands before and after eating both children and mothers if they will feed their children to eat.


Thus, hopefully useful :)

: by

Related Question

How To Get Better Focus In Nearsighted People?

How To Get Better Focus In Nearsighted People?

(11 months ago)

Good night . I want to ask, my eyes are exposed to nearsightedness, but why when I yawn a few tears and see a distant object, so it’s clear .. why is that?... Read more

Speak Slowly, Senile And Do Not Connect When Talking Suddenly?

Speak Slowly, Senile And Do Not Connect When Talking Suddenly?

(1 year ago)

my father hiccuped afterwards and after that incident my father was immediately senile and the way he spoke was rather sloppy and digressing, then I asked the question began to ret... Read more

Side Effects After Taking Hypertension Medication?

Side Effects After Taking Hypertension Medication?

(1 year ago)

Good afternoon,... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *